« on: January 24, 2018, 04:11:57 am »
I’m considering going back on the diazepam because my sx’s are too unbearable. I’ve been stuck in bed for 2 1/2 weeks now and can barely take care of myself. I keep having severe intense panic attacks, my body hurts so bad all over, and have intense feeling of terror all the time. I no longer feel in control of my body and it is frightening. I also have been experiencing bouts of akathisia.
This all started 4 years ago when I tried to taper off of paroxetine. The severe insomnia is what got me started on diazepam to begin with. I reinstated half my paroxetine dose but I never really stabilized and the diazepam seemed to take the edge off. I’m starting to think maybe the paroxetine is causing the terrible panic attacks and terror now and I need to try to slowly taper off of it first.
I don’t really know if this is a good decision or not but I’m at my wit’s end. 4 long years of no life and living in terror now is horrendous! Any thoughts on this?
Re: Considering Reinstatement
« Reply #1 on: January 24, 2018, 04:26:26 am »
explore your options before you reinstate. if you reinstate the pain and suffering will continue forever, it will never end.
i felt like you once did, but i am 18 (or so?) months out now and i feel much better and i feel free and happiness and freedom are right around the corner.
Re: Considering Reinstatement
« Reply #2 on: January 24, 2018, 07:28:20 am »
hi, paxil did this to me. doctors think theres no withdrawals from ssri and stuff but this is not true. paxil has lots of akathisia and nasty symptoms. just same intense as benzos
Move your bed
« on: December 12, 2017, 03:44:45 am »
I wanted to post this a couple of weeks ago but I forgot. No surprise. About 3 weeks ago I was bed ridden for a brief time, again and I moved my bed so I could stare at a different wall. That turned into rearranging my whole bed room, then to cleaning up and uncluttering my home. It’s like it used to be and I was just lying here looking at my room and thinking how lucky I am to have this beautiful home. The home I ignored for 5 years because I was sedated for so long I just want to encourage those who might be in that darkest place of withdrawal. You will return, You will be the same, You will have a life again and be happy to be in the here and now with the people and the things you loved before benzos.
Re: Move your bed
« Reply #1 on: December 12, 2017, 09:19:49 am »
Small things that matter. Thanks […]. 🙂
Re: Move your bed
« Reply #2 on: December 13, 2017, 07:08:54 am »
Thanks for this. Encouraging words..
struggling to leave my room any adive or input would be helpful
« on: November 15, 2017, 03:46:47 pm »
ive only been leaving my room for bathroom n shower n to eat n do landry other then those small thing ive spent the better part of the last 5 weeks just laying in bed all day watching movies or tv on my laptop !! monday i got out of the house for about 2 hours just to do some things in the yard n had two attacks while i was outside im on 1.625mg of ativan daily the window started slowly closing on me this summer and has pretty much shut me in my room where i keep all light out so it pitch black n i feel some what at ease still have attacks once a day or more but some days our good days and i dont have any ! has anyone been in this position before ? if so how do i over come it ? i need to be able to atleast get out side cut my grass take the trash out ect !! im in a pretty lucky situation im 31 with no kids or a job and my mom lets me live here for free n pays what little bills i have but i used to do all kinds of remodling projects for her and painting and yard projects but now i cant even cut the grass and input would be very helpful i have everything i need to start a titration but the alcohol to disolve the ativan but havent started because of fear n the situation im in
At the risk of incurring the wrath of everyone here...
« on: October 09, 2017, 01:58:31 pm »
my husband has been benzo free for 4 months and 1 week, and he is considering reinstating!! It’s just too much. He feels like he will have an actual breakdown. He is being driven by the intrusive thoughts about his symptoms never getting better. He is lying on the floor all day, hardly able to walk to the bathroom, watching a few benign things on tv (but still on mute), but mostly panicked about his breathing symptoms. He still can’t feel himself breathing -loss of sensation in nostrils/numb nose/feels like nose is blocked/feels like nose is collapsing- and his nose is getting drier still and black chunks are coming off the walls. Really bad air hunger from (seemingly) the incredibly tight muscles in his chest. Throat constriction. This is hell folks.
I know the mantra on this site is to soldier through, but seriously, I had to invoke the Baker Act 5 years ago, and he was put on these benzos after that. He might not make it through this.
I’m sure I’m going to get a slew of “you can’t do it” posts, and “don’t reinstate” posts, but seriously, if you have experience with late reinstatement, or reinstatement that relieved your physical symptoms, I want to hear them. Even if you tell me it relieved it at the time, but you wish you hadn’t because it kindled the next withdrawal, at least tell me that you got some relief initially.
Alternately, if you had similar nose issues, when did they get better for you?
Please help, desperate, got fleas in house but flea spray affects GABA
« on: August 08, 2017, 09:50:04 pm »
My friend brought his dog in my flat and the dog has left fleas, ive been bitten.
I’ve tried vaccumming, but I am so depressed and anxious and stressed about other things including withdrawal that I only have the energy to vaccuumm part of a room a day, ,whereas to get rid of the fleas, eggs and larvae you either have to vaccuum every day for a week or use flea spray with insect growth regulator in.
The problem with these substances is that they all have chemicals in which, on doing research, affect gaba in a bad way, I wont ramble.
I even tried to find a respirator online so that I did not breathe in any of the vapours, but there is so much choice that I am totally confused as to which respirator to buy to prevent me inhaling the fumes of the flea spray, as you have to keep windows shut while it works when you spray.
Has anyone ever used any of the strong flea sprays in withdrawal?
Did they react with you in a bad way?
I am desperate to hear of anyone’s experience with these flea sprays, they worked for me when i wasnt on valium but I am scared to use them given what I have read online about them interacting with GABA.
The above apartment was used for a years-long, failed Valium taper. After a grueling 1600 day micro-taper, directed by online kooks, the addict relapsed on diazepam. He since has been checked (5150’d) into a mental hospital where he is getting needed professional medical help. Shame on the people who let this poor unfortunate suffer in such squalor.
Third time trying this :(
« on: April 14, 2017, 06:14:52 pm »
First time, failed cold turkey in September 2016
Did 4 month liquid taper that ended Feb 28th ,2017. Failed after 6 week jump. Big mistake using gabapentin. Made me lost take my own life.
Last and final attempt. Going to get of of this rat poison gabapentin which made benzo withdrawl seem like a joke. Then do the klonopin taper.
Once I am stabaloze, how long so you think it will take to taper off 1.5mg k. I do not want to rush it, nor prolong it. Please someone offer some advice. Would 9 months seem excessive?